Depas Blood Urea Increased Side Effect Reports
The following Depas Blood Urea Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Blood Urea Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Blood Potassium Increased, Dehydration, Altered State Of Consciousness, Renal Failure Acute, Blood Urea Increased, Blood Creatinine Increased|
This Blood Urea Increased side effect was reported by a physician from JAPAN. A patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Depas (dosage: .5mg Per Day), which was started on May 08, 2012. Concurrently used drugs:
|Rhabdomyolysis, Blood Urea Increased, Aspartate Aminotransferase Increased, Myalgia, Blood Potassium Increased|
This Blood Urea Increased Depas (etizolam) side effect was reported by a physician from JAPAN on Mar 14, 2011. A Female , 77 years of age, weighting 105.8 lb, was treated with Depas (etizolam). The patient presented the following health conditions:
|Alanine Aminotransferase Increased, Aspartate Aminotransferase Increased, Back Pain, Blood Alkaline Phosphatase Increased, Blood Lactate Dehydrogenase Increased, Blood Urea Increased, C-reactive Protein Increased, Eosinophil Count Increased, Gallbladder Disorder|
This is a Depas side effect report of a 51-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Depas (dosage:1.5 Mg/day, start time: Mar 20, 1998), combined with: NA., and developed a serious reaction and a Blood Urea Increased side effect. The patient presented with:
Depas Blood Urea Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Depas Blood Urea Increased Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)